Pills

Discussion in 'Suicidal Thoughts and Feelings' started by GoldenPsych, Jun 17, 2008.

Thread Status:
Not open for further replies.
  1. GoldenPsych

    GoldenPsych Well-Known Member

    Well it has been about 2 weeks since I had any of my medication and I don;t feel any different - I don't think they do actually do anything for me at all. I am still not sleeping so I don't think it is the pills causing my lack of sleep either. So that is another thing I hav on the list to talk to SW about next week...

    I am still having jst as many suicidal thoughts, I am still feeling down. I have been told that I have some unstable emotional personality traits! Bloody brilliant. Does it count as Mental Health difficulty and do I need to or should I be disclosing it on application forms?
     
  2. gentlelady

    gentlelady Staff Alumni

    Don't be too quick to dismiss coming off the meds as they can cause some of the same symptoms when you withdraw as what you went on them for, such as sleeplessness and suicidal thoughts. as for putting things on application forms, I think that should be your choice. If it hinders your chances, I would not disclose it. That is only my thoughts though.
     
  3. TheWr0ngChild

    TheWr0ngChild Well-Known Member

    I know what not sleeping is like. I'm not on any meds but I've not had a good night's sleep for 4 nights now. I'm having one hell of a month with all my PMS symptoms, and the pain, well I'm not even going to try and discribe that.

    I really don't know what to suggest because everything I've tried when it comes to getting to sleep has failed me miserably. This could be because I wake up in pain or feeling sick, I don't know. I'm also prone to waking up thinking I'm in different places, which is really scary.

    Sleep is one human function we know so little about, yet we rely on it for our survival.
     
  4. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Sleep what is that? Iam lucky to sleep more than two hours at a time. So I sleep everychance I get. Usually it is two hours at a time. Totaling about six hours a day. That is better than before. when I wasn't on meds I would stay up for three days and finally crash.
    I ran out of meds and had to wait for my check to hit the bank. While I was waiting I snapped at a couple of people.Now that is not me it is the mood swings. my new shrink wants to change my meds, I told him he's crazy because the combination i'm on. He says it is obvious that my meds aren't working. He doesn't know me, so how can he make a change without knowing what works for me. I had one nurse practitioner who changed me to riddilin. I felt like I was speeding my ass off. My heart was beating like crazy. they had a floor tech watching me, I felt like I was being Spied on so I went to bed to get away from him. That is why I am leary of having my meds messed with.Oh well stay safe...:chopper:
     
Thread Status:
Not open for further replies.